# SDR QXEA2010122000921

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 8,960 hours, 9,776 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lever
- Condition: Binding
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD DIFFICULT TO RAISE OPEN LEVER.  PERFORMED GVI OF PAX DOOR MECHANISMS IAW AMM 52-11-00-210-801, STEP 4.  NO DEFECTS NOTED.  GROUND RAN ACFT TO CHARGE MCD SEAL ACCUMULATOR.  PERFORMED OPS TEST OF FWD PAX DOOR IAW AMM 52-11-00-710-802, NO DEFECTS FOUND, DOOR OPERATES SMOOTHLY. GVI OF DOOR SEAL GOOD. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
